# SDR ABXA040343

- Difficulty date: September 23, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 595603423
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL END FITTING CRACKED AT STA 1072, LEFT SIDE.  REPLACED FITTING IAW DC-9 SRM 51-30-5.
